# SDR DALA2016070605126

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 68,494 hours, 50,547 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE DOCK, LT AFT SERVICE DOOR SLIDE PRESSURE LOW.  REMOVED AND INSTALLED L2 DOOR SLIDE IAW AMDS 2561-4002.
